Alert archive / Maryland / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Dec 10, 2013, 7:52 AM EST for Kent County, Delaware; Caroline County, Queen Anne's County, Talbot County, Maryland. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 10, 2013, 7:52 AM EST (12:52 UTC)
- Expired
- Dec 10, 2013, 8:45 AM EST
- In force
- 53 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, Caroline County, MD, Queen Anne's County, MD, Talbot County, MD
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 0.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS81 KPHI 101252
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
752 AM EST TUE DEC 10 2013
DEZ002-003-MDZ015-019-020-101345-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-QUEEN ANNES MD-TALBOT MD-
752 AM EST TUE DEC 10 2013
...SNOW SQUALLS WILL AFFECT CAROLINE...KENT...NORTHERN SUSSEX...QUEEN
ANNES AND TALBOT COUNTIES...
SNOW WILL BE MOVING THROUGH THE AREA BETWEEN NOW AND 900 AM. SOME OF
THE SNOW COULD BE QUITE HEAVY, FALLING AT THE RATE OF ONE INCH PER
HOUR IN SPOTS. RAIN WILL MIX WITH SNOW IN SOUTHERN CAROLINE AND
TALBOT COUNTIES WHERE TEMPERATURES ARE A LITTLE WARMER. AN INCH OR
SO OF ACCUMULATION IS POSSIBLE IN THE HEAVIER SNOW BANDS. SLICK ROAD
CONDITIONS AND REDUCED VISIBILITIES CAN BE EXPECTED
LAT...LON 3887 7626 3881 7621 3882 7620 3894 7624
3885 7639 3904 7631 3898 7621 3914 7609
3934 7546 3893 7531 3893 7532 3879 7516
3856 7571 3864 7572 3869 7581 3867 7594
3857 7604 3873 7626 3867 7635 3876 7639
$$
FORECASTER: JJMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Dec 10, 4:39 AM EST, 3 hours 13 minutes earlier.
Area forecast discussion, Dec 10, 4:39 AM EST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
439 AM EST TUE DEC 10 2013
.SYNOPSIS...
A WEAK LOW PRESSURE SYSTEM OVER THE CAROLINAS AND MOVE NORTHEASTWARD
TODAY. BEHIND THIS LOW, HIGH PRESSURE WILL BUILD IN AND USHER IN
MUCH COLDER BUT DRY AIR THROUGH FRIDAY AS THE HIGH MOVES EASTWARD.
BY SATURDAY, LOW PRESSURE WILL APPROACH THE REGION FROM THE PLAINS
AND COULD DEVELOP INTO A COASTAL LOW SOMEWHERE NEAR THE MID-
ATLANTIC OR NORTHEAST COAST. THE COLD FRONT ASSOCIATED WITH THIS
LOW WILL CROSS THE REGION LATE SATURDAY. CANADIAN HIGH PRESSURE
WILL BUILD IN BEHIND THIS FRONT FOR EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FINAL WAVE WILL BE MOVING THROUGH OVER THE NEXT SEVERAL HOURS.
REGIONAL RADAR SHOWS SOME LIGHT RETURNS ACROSS SOUTHWESTERN VIRGINIA
WITH RAIN ACROSS SOUTHEASTERN VIRGINIA. THIS REPRESENTS TWO BANDS
THAT WILL MOVE TOWARDS THE NORTHEAST AND BEGIN TO PRODUCE LIGHT SNOW
ACROSS THE NORTHERN HALF OF THE CWA WITH A MIX OF RAIN/SNOW/SLEET
ACROSS THE SOUTHERN HALF. THIS SETS UP THE FINE LINE BETWEEN WARNING
AND ADVISORY THRESHOLDS ACROSS THE DELMARVA FOR TODAY. WE MADE NO
CHANGES TO THE WSW OTHER THAN TO ADD OUR FINAL THREE COUNTIES ACROSS
THE NORTH INTO THE MIX...MORE ON THAT TO COME.
FOR THE TIME BEING, TEMPERATURES REMAIN POISED IN THE LOW TO MID-30S
EVERYWHERE WHILE ALOFT THERE IS A SLIGHT WARM NOSE NOTED AT 850
ACROSS THE DELMARVA. THE INITIAL BURST OF OVER RUNNING TAKING PLACE
THIS MORNING WILL PRODUCE MORE OF A MIX OF SNOW/RAIN/SLEET ACROSS
THE SOUTHERN DELMARVA. SURFACE TEMPERATURES SHOULD BE ABOVE FREEZING
DURING THIS TIMEFRAME SO WE ARE NOT EXPECTING FREEZING RAIN TO BE AN
ISSUE. BY THE TIME TEMPERATURES DROP BELOW FREEZING THE ATMOSPHERE
SHOULD BE COLD ENOUGH TO SUPPORT SNOW ALL THE WAY DOWN.
ELSEWHERE WE WILL SEE A LIGHT SNOW OVERSPREAD FROM SOUTHWEST TO
NORTHEAST WITHIN THE NEXT FEW HOURS. THERE IS A BIT OF A DRY LAYER
ALOFT, AS NOTED BY THE LOW AND MID-LEVEL CLOUDS VANISHING JUST
LEAVING THE JET CIRRUS IN PLACE. IT WILL TAKE A LITTLE WHILE TO
OVERCOME THIS DRY LAYER ALOFT BEFORE REACHING THE GROUND, SO NOT
EXPECTING A LOT OF ACCUMULATION AT THE ONSET...NO WE HAVE TO WAIT
FOR THE MESOSCALE BANDING TO SETUP. GUIDANCE STILL PAINTS A PRETTY
PICTURE, THOUGH WHO KNOWS IF ITS GOING TO BE RIGHT, OF A QPF AXIS
EXTENDING ALONG A LINE FROM DCA-BWI-PHL-NYC...I-95 CORRIDOR. THE
POSITIONING OF THE UPPER JET, DECENT OMEGA MOVING IN, STRONGER FGEN
FORCING WITHIN THE 850-700MB LAYER, AND AMPLE MOISTURE ARE SETTING
UP PRETTY NICELY. MODEL OUTPUT OF QPF RUNS THE GAMBIT FROM A QUARTER
OF AN INCH ACROSS THE NORTH CLOSER TO A HALF INCH ACROSS PHL AND
SLIGHTLY LESS FURTHER SOUTHEAST. THIS IS THE REASON WE HAVE GONE
WITH A WARNING FOR THE PHILADELPHIA METRO AREA AS WE EXPECT AT LEAST
4 INCHES TO FALL THROUGH THE EARLY AFTERNOON HOURS.
DENDRITIC SNOW GROWTH ACROSS THE REGION REMAINS KIND OF SUPPRESSED
WITH ONLY DECENT OMEGA OCCURRING WITHIN THE -12C TO -18C LAYER. THE
STRONGER WINDS WITHIN THIS LAYER WILL ALSO KEEP THE GROWTH LESS AS
FRACTURING OF THE CRYSTALS WILL OCCUR. BOUNDARY LAYER TEMPERATURES
BEING RIGHT AROUND FREEZING DURING THE HEIGHT OF THE BANDING SHOULD
ALLOW FOR RAPID ACCUMULATION WHICH COINCIDES WITH THE MID-MORNING
RUSH HOUR. UNLESS THE FGEN BECOMES MUCH STRONGER THAN CURRENTLY
FORECAST...WE ALL KNOW HOW THAT PLAYED OUT ON SUNDAY...WOULD THINK
THAT A 9-10:1 RATIO WOULD OCCUR. A HEAVIER SNOWFALL WOULD ALSO HELP
TO COOL THE BOUNDARY LAYER FASTER AND RATIOS COULD GO UP. FURTHER
NORTH AND WEST WHERE BL TEMPERATURES SHOULD BE AROUND 30F WITH VERY
COLD TEMPERATURES ALOFT, MAYBE A 12-15:1 RATIO COULD BE SEEN. SO
EVEN WITH THE BETTER QPF BEING SLIGHTLY SOUTHEAST WE COULD STILL SEE
TOTALS CLOSER TO 5 INCHES IN SPOTS...CANT RULE OUT THAT IMBY HIGHER
AMOUNT.
FINALLY ACROSS THE NORTHERN TIER, WITH EVEN LESS QPF, SOME OF THE
BUFKIT SOUNDINGS SHOW A 15-17:1 RATIO SO 3 INCHES IS DEFINITELY NOT
OUT OF THE QUESTION. AGAIN, THE TIMING ACROSS THIS AREA IS AN HOUR
OR SO LATER THAN TOWARDS THE SOUTH, BUT THE FEELING IS STILL THAT
THE MORNING COMMUTE WILL BE AFFECTED AND THEREFORE THE ADVISORY WAS
WARRANTED IN THAT REGARD TOO.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
THE BANDING/FRONTAL BOUNDARY WILL BE WELL OFFSHORE TONIGHT AS HIGH
PRESSURE BEGINS TO SINK BACK DOWN INTO THE REGION. WITH THE FRESH
SNOW COVER IN PLACE TEMPERATURES SHOULD BE SEVERAL DEGREES COLDER
THAN THIS MORNING AND WITH THE LACK OF CLOUDS RADIATIVE COOLING
SHOULD OCCUR, JUST HAVE TO SEE HOW THE WINDS WILL RESPOND AS THE
PRESSURE GRADIENT SHOULD REMAIN TIGHT ENOUGH FOR SOME MIXING TO
OCCUR. THAT BEING SAID USED A BLEND OF THE MET/MAV FOR TONIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
STRONG HIGH PRESSURE WILL BUILD TO THE SOUTH ON WEDNESDAY AND
BRING IN MUCH COLDER AIR. NORTHWESTERLY FLOW WILL DEVELOP AS WELL
MAKING IT FEEL COLDER THAN IT ACTUALLY IS. A REINFORCING HIGH
PRESSURE SYSTEM WILL BUILD INTO THE CENTRAL CONUS AND THEN BUILD
EWD THRU THE WEEK. A GENLY DRY, BUT COLD FCST IS ANTICIPATED WITH
TEMPS MOST LIKELY NOT REACHING FREEZING OVER A GOOD PORTION OF THE
AREA WED AND THU. THERE COULD BE SOME SNOW SHOWERS, MAINLY N AND W
ON WED AND PSBLY THU BUT THE OVERALL PROBS ARE LOW.
THE HIGH MOVES OFF THE COAST BY FRIDAY AND A MORE W TO SW FLOW
DEVELOPS.
THEN, AN AREA OF LOW PRESSURE WILL BE TAKING SHAPE ACRS THE PLAINS
FRI NIGHT AND IT WILL MOVE INTO THE SERN STATES SAT MRNG. WHAT
HAPPENS FROM THERE IS STILL CAUSING A LOT OF DISAGREEMENT IN THE
MDLS. AS HAS BEEN THE CASE WITH THE LAST FEW SYSTEMS, THE GFS IS
THE WARMEST SOLN. IT IS ALSO THE STRONGEST SOLN. IT MOVES A LOW
FROM THE SERN STATES TO THE MID ATLC CST BY SAT NIGHT AND NEW ENG
BY SUN MRNG. THE ECMWF IS SLOWER, AND WEAKER UNTIL THE LOW PASSES
TO OUR NE AND AS A RESULT IT IS COLDER ON SAT. THE THERMAL FIELDS
WILL MAKE ALL THE DIFFERENCE HERE.
TEMPS WILL BE COLD ENOUGH EVERYWHERE ON SAT MRNG FOR WINTRY
PRECIP....THEN DEPENDING ON HOW QUICKLY THINGS WARM UP WILL
DETERMINE IF AND WHEN AND WHERE A TRANSITION TO RAIN OCCURS. IF
THE GFS IS CORRECT, IT WOULD OCCUR MUCH MORE QUICKLY. IF THE ECMWF
IS CORRECT IT WOULD BE MUCH MORE SLOWLY. THE CMC IS A BIT MORE
SUPPORTIVE OF THE SLOWER SOLN.
BY SUN, EVEN THE ECMWF WARMS UP ENOUGH (IT ACTUALLY BECOMES
WARMER THAN THE GFS) TO TURN THINGS OVER TO RAIN IN MANY AREAS,
BUT TIMING AND TEMPS ARE KEY. AS HAS BEEN THE CASE FOR QUITE SOME
TIME, THE ECMWF IS THE SLOWEST SOLN MOVG THE LOW OUT, AND IT IS
OFTEN TOO SLOW.
BEHIND THE DEPARTING LOW ON SUN, CANADIAN HIGH PRESSURE WILL BUILD
BACK IN FOR A DRY MON.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THIS MORNING - EARLY AFTERNOON...A PRETTY WIDE RANGE OF CEILINGS
THIS MORNING FROM NORTHWEST TO SOUTHEAST THOUGH MOST TERMINALS
ARE IFR/MVFR. VSBYS SHOULD CONTINUE TO IMPROVE THIS MORNING BUT
THE CEILINGS SHOULD REMAIN DOWN WITH JUST A SLIGHT AMOUNT OF
DRYING/LIFTING. THE MAIN ISSUE THIS MORNING IS THE ONSET OF
PRECIPITATION ACROSS THE REGION.
THE WAY IT LOOKS NOW AN INITIAL LIGHT SNOW SHOULD BEGIN ACROSS ABE AND RDG
AROUND 12Z AND THEN MOVE TOWARDS THE EAST-SOUTHEAST THROUGH THE MID-MORNING
HOURS...ACROSS TTN/PNE/PHL/ILG BY 13Z...MIV/ACY BY 14Z. WE ARE
EXPECTING A MODERATE TO HEAVY BAND OF SNOW TO OCCUR WITHIN AN HOUR
OR SO AFTER THE INITIAL SNOWFALL STARTS AND SINCE WE EXPECT AN
ACCUMULATING SNOWFALL WITH THIS BAND WE IMMEDIATELY DROP VSBYS AND
CIGS DOWN TO THE LIFR/IFR RANGE...EVERYWHERE.
AFTERNOON - TONIGHT...THE SNOW BAND SHOULD RAPIDLY MOVE OFF THE
COAST BY THE LATE AFTERNOON HOURS WITH JUST A LIGHT GENERAL MVFR
SNOWFALL EXPECTED FOR A COUPLE MORE HOURS BEHIND IT. STRONGER
WEST-NORTHWEST WINDS KICK IN BEHIND THE BANDING AND WE DRY AND CLEAR
OUT THROUGH THE EVENING HOURS...VFR.
OUTLOOK...
WED - THU...VFR. HIGH PRESSURE IN CONTROL. NWLY FLOW WITH WIND
GUSTS 15 TO 20 KT. A SNOW SHOWER CAN NOT BE RULED OUT ESPECIALLY
NA ND W THAT CUD REDUCE VISIBILITY. GENERALLY HIGH CONFIDENCE.
FRIDAY...VFR. WIND TURNING WEST OR SOUTHWEST IN THE AFTN.
SATURDAY...LOW PRESSURE APPROACHES FROM THE W OR SW AND PRECIP
WILL DEVELOP DURG THE DAY. WINTRY PRECIP IS LIKELY AT THE ONSET
ESPECIALLY N AND W, WITH A GRADUAL TRANSITION TO RAIN FROM THE S
AND E. MVFR AND IFR IS LIKELY AND CONFIDENCE IS HIGH THESE,
CONFIDENCE IS LOW WITH TIMING AND DETAILS OF PRECIP ATTM.
&&
.MARINE...
SMALL CRAFT ADVISORY BEGINS THIS EVENING ACROSS OUR WATERS BEHIND A
COLD FRONT WITH PLENTY OF MIXING. MAY HAVE TO ADJUST THE START TIME
ACROSS THE SOUTHERN WATERS LATER THIS MORNING. SOME PORTIONS OF THE
NORTHERN WATERS GET CLOSE TO GALE GUSTS BUT FELT THAT IT WAS TOO
SPORADIC AND SHORTER LIVED SO DECIDED TO NOT HOIST GALES...ISOLATED
GUSTS CAN OCCUR. OTHERWISE SEAS WILL CLIMB UP TO 4 FEET AND THEN
REMAIN THAT WAY FOR QUITE SOME TIME AS THE PRESSURE GRADIENT REMAINS
RATHER TIGHT THROUGH LATE TONIGHT.
OUTLOOK...
WED...SUB ADVISORY CONDS ARE EXPECTED WITH HIGH PRESSURE THE
DOMINANT WX FEATURE.
THU...NWLY FLOW INCREASES AND WE COULD GET TO SCA ON THE WIND GUSTS
INTO THU NIGHT.
FRI...WINDS AND SEAS SHOULD SUBSIDE BELOW SMALL CRAFT ADVISORY
LEVELS AS HIGH PRESSURE BUILDS EWD ACRS THE WATERS.
SATURDAY...INCREASING SEAS IN ADVANCE OF NEXT SYS WILL LIKELY
NECESSITATE AN SCA AT SOME POINT. LOW CONFIDENCE ON THE DETAILS
DUE TO DIFFERING MDL SOLNS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON FOR PAZ060>062-101-103-105.
WINTER STORM WARNING FROM 6 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON FOR PAZ070-071-102-104-106.
NJ...WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON FOR NJZ007>010-012>014-020>027.
WINTER STORM WARNING FROM 6 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON FOR NJZ015>019.
DE...WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON FOR DEZ002>004.
WINTER STORM WARNING FROM 6 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON FOR DEZ001.
MD...WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON FOR MDZ012-015-019-020.
WINTER STORM WARNING FROM 6 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 6 AM EST
WEDNESDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...NIERENBERG
AVIATION...HEAVENER/NIERENBERG
MARINE...HEAVENER/NIERENBERGHazardous weather outlook, Dec 10, 5:12 AM EST, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 512 AM EST TUE DEC 10 2013 NJZ001-PAZ054-055-111015- SUSSEX-CARBON-MONROE- 512 AM EST TUE DEC 10 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF SNOW OR ICE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-PAZ060>062-101-103-105-111015- WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 512 AM EST TUE DEC 10 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF SNOW OR ICE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ015>019-PAZ070-071-102-104-106-111015- NEW CASTLE-CECIL-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 512 AM EST TUE DEC 10 2013 ...WINTER STORM WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ012-015-019-020-NJZ012-013-111015- KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- 512 AM EST TUE DEC 10 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND NORTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ014-020>027-111015- KENT-INLAND SUSSEX-DELAWARE BEACHES-EASTERN MONMOUTH-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 512 AM EST TUE DEC 10 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-111015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 512 AM EST TUE DEC 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 10, 7:23 AM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
723 AM EST TUE DEC 10 2013
DEZ001-002-MDZ008-012-015-NJZ016-021-PAZ070-101>103-101415-
CECIL MD-CUMBERLAND NJ-DELAWARE PA-EASTERN CHESTER PA-KENT DE-KENT MD-
NEW CASTLE DE-QUEEN ANNES MD-SALEM NJ-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
723 AM EST TUE DEC 10 2013
...SNOW SQUALLS WILL AFFECT CECIL...CHESTER...DELAWARE...KENT...NEW
CASTLE...NORTHEASTERN QUEEN ANNES...NORTHWESTERN
CUMBERLAND...NORTHWESTERN KENT...SALEM AND WESTERN MONTGOMERY
COUNTIES...
AN AREA OF HEAVY SNOW ALONG THE LEADING EDGE OF GENERAL SNOW MOVING
IN FROM THE WEST WAS LOCATED OVER SOUTHERN CECIL COUNTY AND NORTHERN
KENT COUNTY IN NORTHEAST MARYLAND AT 715 AM. THIS AREA OF HEAVY SNOW
WILL BE MOVING INTO NORTHERN DELAWARE AND EXTREME SOUTHEAST
PENNSYLVANIA BY 800 AM...THEN POSSIBLY INTO ADJACENT AREAS OF
SOUTHERN NEW JERSEY BY 830 AM. AN INCH OR SO OF ACCUMULATION IS
POSSIBLE AS THIS AREA OF HEAVY SNOW MOVES THROUGH. SLICK ROAD
CONDITIONS AND REDUCED VISIBILITIES CAN ALSO BE EXPECTED.
LAT...LON 3926 7623 3943 7601 3952 7599 3954 7608
3972 7623 3979 7605 4014 7588 4027 7560
3985 7525 3980 7541 3973 7538 3954 7503
3940 7523 3935 7539 3946 7555 3959 7555
3947 7558 3933 7546 3909 7624 3917 7629
FORECASTER:JJMSpecial weather statement, Dec 10, 7:52 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
752 AM EST TUE DEC 10 2013
DEZ002-003-MDZ015-019-020-101345-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-QUEEN ANNES MD-TALBOT MD-
752 AM EST TUE DEC 10 2013
...SNOW SQUALLS WILL AFFECT CAROLINE...KENT...NORTHERN SUSSEX...QUEEN
ANNES AND TALBOT COUNTIES...
SNOW WILL BE MOVING THROUGH THE AREA BETWEEN NOW AND 900 AM. SOME OF
THE SNOW COULD BE QUITE HEAVY, FALLING AT THE RATE OF ONE INCH PER
HOUR IN SPOTS. RAIN WILL MIX WITH SNOW IN SOUTHERN CAROLINE AND
TALBOT COUNTIES WHERE TEMPERATURES ARE A LITTLE WARMER. AN INCH OR
SO OF ACCUMULATION IS POSSIBLE IN THE HEAVIER SNOW BANDS. SLICK ROAD
CONDITIONS AND REDUCED VISIBILITIES CAN BE EXPECTED
LAT...LON 3887 7626 3881 7621 3882 7620 3894 7624
3885 7639 3904 7631 3898 7621 3914 7609
3934 7546 3893 7531 3893 7532 3879 7516
3856 7571 3864 7572 3869 7581 3867 7594
3857 7604 3873 7626 3867 7635 3876 7639
FORECASTER: JJMThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 7:23 AM EST | Special Weather Statement | PHI | Salem | 112 min |
| Dec 10, 2:31 PM EST | Gale Warning | PHI | 10 hr |
Nearby
Special Weather Statements in Maryland, 2013Special Weather Statements in Delaware, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.